# SDR SWAA2022092830464

- Difficulty date: September 26, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 52,526 hours, 26,612 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Broken
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE HAS BROKEN OVER CENTER LINK. / [01] REMOVED SLIDE;[02] INSTALLED AS DOOR SLIDE IAW AMM 25-66-01 AND REF MT-725-61-06 FOR ORIGINAL SLIDE REMOVAL
